# SDR ASAA2015041311393

- Difficulty date: April 13, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 31,185 hours, 9,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727g-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LT SIDEPLATE CHANNEL HAS CORROSION STA 727G+10 TO STA 727I+10. ACFT GROUNDED. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS, 10 PERCENT  THICKNESS MAX, IAW SRM 53-00-53-1A-2, ORIGINAL MATERIAL THICKNESS 0.040",  REMAINING THICKNESS 0.034", THICKNESS REMOVED IS 0.006".  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED SPLICE REPAIR IAW SRM 53-00-53-2R-5.
